MathSciNet Relay Station
MathSciNet bibliographic data
MR1296398 (95j:32031) 32G10 (32D10 32F25)
Globevnik, Josip Perturbation by analytic discs along maximal real submanifolds of $\bold C\sp N$. Math. Z. 217 (1994), no. 2, 287–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement